# SDR ASAA2017053020922

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,184 hours, 9,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LEFT PACK LIGHT ILLUMINATED. DOES RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 ZONE TEMP CONTROLLER LOGGED RAM AIR ACTUATOR FAULT. BITE TESTED GOOD, FAULT RESET.
